Jump to content

Photo

Initial Breakout!


3 replies to this topic

#1 Dog03

Dog03

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 12-July 13

Posted 12 July 2013 - 10:00 PM

I am on day 15 of accutane and ny face looks horrible!!! And I mean really horrible. It looks like I have some kind of desease. I have been taking 20mg in the morning and 30mg at night every day. My face really hurts! And huge cysts cover up both sides of my face and they hurt like heck! I can't even sleep on my side it hurts so bad. Has anyone else expereinced this on accutane? The cysts kind of look purple too. And they're really big and swelled. It looks so bad I don't want to leave my house. My question is how long will this last!?!?!? It's killing me. And is there anything I can do to make the swelling go down and make my face stop hurting so much? Also is this normal? Any answers would be greatly appreciated! Thanks

#2 Zefferson

Zefferson

    Junior Member

  • Members
  • Posts & Likes
    Posts: 78
    Likes: 12
About Me
  • Gender:Male
  • Location:Sydney, Australia
  • Joined: 10-July 13

Posted 12 July 2013 - 10:38 PM

Oh boy.. It is meant to get worse before it gets better but what you have described doesn't sound right at all!
I would recommend going back to your specialist or the person who put you on accutane for a checkup!
Personally I think your body can't handle the dose you're on and I would recommend just going on 30mg at night or morning only and wait for two weeks before upping the dosage.
Your really giving it to your body all at once and it simply can't handle it!
Hope it gets better! smile.png


Edited by Zefferson, 14 July 2013 - 01:15 AM.

The health of your blood is displayed and on show for everyone by your face.
Don't make half deals with 'Accutane' to thin out the dirty blood, because once the course is finished, acne will come racing back! Don't spend money and time treating it topically either.
Realize that it comes from the stuff flowing under your skin and how healthy it really is!
Get to the core of the problem, cleanse your blood and say goodbye to acne!

#3 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,783
    Gallery Images: 30
    Likes: 821
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 14 July 2013 - 06:32 PM

Moved to "prescription acne meds" where I hope you continue to receive helpful and supportive replies, however I agree with Zefferson, you really should seek advice from your medical practitioner.  Good luck.


After remaining clear for around 1.5 years following DKR (The Regimen), in March 2013 I decided to change to Epiduo.  I use a pea size amount of epiduo each night, followed by a layer of topical antibiotic (Eryacne). I also apply Eryacne every morning and moisturise twice a day. After switching to Epiduo from the regimen I found that it took a good 3 months to get back to being perfectly clear again and now I might get one small pimple appear per month.  I can live with that smile.png

I started following Dan's Regimen in September 2011 after suffering with acne for 20 years or so. I followed the Regimen instructions exactly and became 100% clear within 9-11 weeks. In December 2011 and after being consistently clear for over a month, I started to slowly reduce the amount of BP I used until I was only applying BP at night. My skin still remained clear however I sometimes switched to applying BP twice a day for a few days (perhaps once a month) if I felt a few under skin bumps starting to come up. I used acne.org products (including AHA and jojoba oil) and sometimes cetaphil moisturiser at night if I felt my skin was especially dry.  In the gallery I show my week by week progress following the regimen.


#4 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 14 July 2013 - 09:08 PM

Even though it's annoying, the initial breakout indicates that the drug is working; it's not a bad sign.

 

Accutane is basically pushing out all the pimples that you were going to get anyway, but perhaps now they're all happening at once.

 

My initial breakout was annoying, but I stopped getting new pimples after about 4 months of treatment. I am now 2 years post-Accutane and remain 100% clear.

 

 

Accutane generally takes months to work, during which time your skin condition may fluctuate greatly and regularly.

Only start worrying if you are still breaking out 4 months after your first pill. Before then, pimples are common.

 

Also, there are additional prescription meds you can get from your dermatologist for the IB, e.g. prednisolone.
 

 

 

Good luck

 

http://www.skinthera...2004/9.3/1.html

 

http://www.dermnetnz...otretinoin.html

 

http://www.ncbi.nlm....de0103_0162.pdf


Edited by biggs881, 14 July 2013 - 09:11 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users